# SDR WX0A070743

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB UNDER FWD LAV TANK, CORRODED ON UNDER SIDE LBL 44 TO 54 STA 294.  ACCOMPLISHED WEB REPAIR IAW DWG SG09530019.
